Soluble subideals of Lie algebras

Ralph K. Amayo

Compositio Mathematica (1972)

  • Volume: 25, Issue: 3, page 221-232
  • ISSN: 0010-437X

How to cite

top

Amayo, Ralph K.. "Soluble subideals of Lie algebras." Compositio Mathematica 25.3 (1972): 221-232. <http://eudml.org/doc/89142>.

@article{Amayo1972,
author = {Amayo, Ralph K.},
journal = {Compositio Mathematica},
language = {eng},
number = {3},
pages = {221-232},
publisher = {Wolters-Noordhoff Publishing},
title = {Soluble subideals of Lie algebras},
url = {http://eudml.org/doc/89142},
volume = {25},
year = {1972},
}

TY - JOUR
AU - Amayo, Ralph K.
TI - Soluble subideals of Lie algebras
JO - Compositio Mathematica
PY - 1972
PB - Wolters-Noordhoff Publishing
VL - 25
IS - 3
SP - 221
EP - 232
LA - eng
UR - http://eudml.org/doc/89142
ER -

References

top
  1. R.K. Amayo [1] Infinite dimensional Lie algebras. M. Sc. Thesis (1970) University of Warwick. 
  2. B. Hartley [2] Locally nilpotent ideals of a Lie algebra. Proc. Cambridge Philos. Soc.63, 257-272 (1967). Zbl0147.28201MR213402
  3. J.E. Roseblade [3 ] The derived series of a join of subnormal subgroups. Math. Z.117, 57-69 (1970). Zbl0224.20034MR276358
  4. I.N. Stewart [4] Lie algebras. Lecture Notes in Mathematics127, Springer. Berlin, Heidelberg, New York (1970). Zbl0213.04201MR263884
  5. I.N. Stewart [5] An algebraic treatment of Malcev's theorems concerning nilpotent Lie groups and their Lie algebras. Compositio Mathematica, 22, 289-312 (1970). Zbl0204.35903MR288158
  6. S.E. Stonehewer [6] The join of finitely many subnormal subgroups. Bull. London Math. Soc.2, 77-82 (1970). Zbl0197.29903MR257226

NotesEmbed ?

top

You must be logged in to post comments.